Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 191, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 18, 2007, 11:09 AM CDT for Hopkins County, Rains County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 18, 2007, 11:09 AM CDT (16:09 UTC)
- Expired
- Jun 18, 2007, 2:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Hopkins County, TX, Rains County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 12:38 PM CDT | FLASH FLOOD | Point, TX | FARM ROAD 514 AND SEVERAL COUNTY ROADS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 181611
FFWFWD
TXC223-379-181915-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 AM CDT MON JUN 18 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOPKINS COUNTY IN NORTHEAST TEXAS...
RAINS COUNTY IN NORTHEAST TEXAS...
* UNTIL 215 PM CDT
* AT 1104 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN ENTERING WESTERN
HOPKINS AND RAINS COUNTIES. MOVEMENT WAS EAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SULPHUR
SPRINGS...CUMBY AND COMO
RAINFALL OF UP TO 2 INCHES PER HOUR IS POSSIBLE WITH THESE STORMS.
RUNOFF FROM THIS HEAVY RAINFALL WILL RESULT IN FLOODING OF CREEKS...
INTERSECTIONS...LOW AREAS...AND OTHER FLOOD PRONE LOCATIONS.
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3285 9598 3277 9565 3296 9566 3298 9530
3320 9531 3324 9582
$$5 follow-up statements
000
WGUS74 KFWD 181642
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 AM CDT MON JUN 18 2007
TXC223-379-181915-
HOPKINS TX-RAINS TX-
1142 AM CDT MON JUN 18 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR RAINS
AND HOPKINS COUNTIES...
AT 1140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NORTH OF
BRASHEAR...TO TO NEAR POINT...TO WEST OF LAKE TAWAKONI. MOVEMENT WAS
EAST AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SULPHUR
SPRINGS...EMORY...CUMBY AND COMO
RAINFALL OF 2 INCHES PER HOUR IS POSSIBLE AS THE STORMS MOVE ACROSS.
RUNOFF FROM THE HEAVY RAIN WILL RESULT IN FLOODING OF CREEKS...
DITCHES...INTERSECTIONS...AND OTHER LOW AREAS.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. TURN AROUND...DONT DROWN.
KEEP CHILDREN FROM PLAYING NEAR FLOODED DITCHES AND CREEKS. THE
BANKS MAY BECOME SLICK AND MUDDY...AND CHILDREN MAY FALL INTO THE
WATER AND BE QUICKLY SWEPT AWAY.
LAT...LON 3285 9598 3277 9565 3296 9566 3298 9530
3320 9531 3324 9582
$$000
WGUS74 KFWD 181725
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 PM CDT MON JUN 18 2007
TXC223-379-181915-
HOPKINS TX-RAINS TX-
1223 PM CDT MON JUN 18 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR RAINS
AND SOUTHERN HOPKINS COUNTIES...
AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR SULPHUR
SPRINGS...TO JUST WEST OF EMORY...TO LAKE TAWAKONI. MOVEMENT WAS
EAST AT 15 MPH.
RAINFALL AMOUNTS OF OVER 2 INCHES HAVE FALLEN IN NORTHWESTERN RAINS
AND SOUTHWESTERN HOPKINS COUNTIES SINCE 1130 AM. THIS HEAVY RAIN
WILL LIKELY CAUSE RUNOFF AND FLOODING OF DITCHES...CREEKS...
INTERSECTIONS...AND LOW LYING AREAS.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. IF WATER
IS COVERING THE ROAD AHEAD OF YOU...MAKE THE SMART CHOICE...TURN
AROUND...DONT DROWN.
LAT...LON 3285 9598 3277 9565 3296 9566 3298 9530
3318 9532 3313 9583
$$000
WGUS74 KFWD 181814
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
112 PM CDT MON JUN 18 2007
TXC223-379-181915-
HOPKINS TX-RAINS TX-
112 PM CDT MON JUN 18 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
EASTERN RAINS AND SOUTHEASTERN HOPKINS COUNTIES...
AT 110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS WITH VERY HEAVY RAIN OVER FAR EASTERN RAINS
COUNTY. MODERATE TO HEAVY RAIN WAS DETECTED OVER SOUTHERN HOPKINS
COUNTY...SOUTH OF SULPHUR SPRINGS AND COMO. MOVEMENT WAS EAST AT 15
MPH.
RAINFALL OF AROUND 2 INCHES HAS FALLEN IN NORTHERN RAINS COUNTY
SINCE 12 NOON...AND OVER 1 INCH FELL IN SOUTHERN HOPKINS COUNTY.
THIS HEAVY RAIN AND RUNOFF WILL CONTINUE THE FLOOD THREAT.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3283 9584 3277 9565 3296 9566 3298 9530
3309 9534 3303 9569
$$000
WGUS74 KFWD 181853
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
149 PM CDT MON JUN 18 2007
TXC223-379-181915-
HOPKINS TX-RAINS TX-
149 PM CDT MON JUN 18 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
EASTERN RAINS AND SOUTHEASTERN HOPKINS COUNTIES...
AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
MODERATE RAIN OVER EXTREME SOUTHEASTERN HOPKINS COUNTY. MOVEMENT WAS
EAST AT 20 MPH.
ALTHOUGH THE HEAVY RAIN HAS MOVED EAST AWAY FROM THE WARNING AREA...
THE HEAVY RAIN FROM EARLIER TODAY WILL RESULT IN CONTINUED RUNOFF
AND FLOODING. THE RAINS COUNTY SHERIFFS OFFICE REPORTED THAT SOME
COUNTY ROADS NEAR POINT REMAIN FLOODED.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3283 9584 3277 9565 3296 9566 3298 9530
3309 9534 3303 9569
$$000
WGUS74 KFWD 181910
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT MON JUN 18 2007
TXC223-379-181918-
HOPKINS TX-RAINS TX-
210 PM CDT MON JUN 18 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 PM CDT FOR EASTERN
RAINS AND SOUTHEASTERN HOPKINS COUNTIES...
THE HEAVY RAIN HAS MOVED OUT OF THE WARNING AREA.
HOWEVER...LINGERING FLOODING WILL BE POSSIBLE THROUGH LATE
AFTERNOON...ESPECIALLY IN PORTIONS OF RAINS COUNTY.
LAT...LON 3283 9584 3277 9565 3296 9566 3298 9530
3309 9534 3303 9569
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 5:11 AM CDT, 5 hours 58 minutes earlier.
Area forecast discussion, Jun 18, 5:11 AM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 511 AM CDT MON JUN 18 2007 .AVIATION... CONVECTIVE COMPLEX REMAINS WELL NORTH OF METROPLEX. RAIN CHANCES SHOULD DIMINISH FOR NORTH TEXAS AS AXIS OF UPPER LEVEL LOW MOVES EAST BY LATE AFTERNOON. CHANCES OF AFTERNOON RE-DEVELOPMENT POSSIBLE IN THE METROPLEX...ESPECIALLY WITH OUTFLOW BOUNDARIES FROM THIS MORNINGS ACTIVITY LAYING AROUND. WILL ONLY INCLUDE A PROB30 AT THIS TIME. OTHERWISE...EXPECT MVFR CIGS LIFTING TO VFR BY 18Z AND DISSIPATING BY 00Z. SOUTHERLY WINDS WILL CONTINUE IN THE 12-15 KT RANGE WITH GUSTS IN THE 20S. WACO WILL HAVE A SIMILAR TAF BUT PRECIP CHANCES ARE TOO LOW TO INCLUDE AT THIS TIME. /13 .PREV DISCUSSION... /ISSUED 452 AM CDT MON JUN 18 2007/ UPDATE... UPDATING TO ADD TORNADO WATCH 415 TO THE NORTHEASTERN COUNTIES. /13 PREV DISCUSSION... /ISSUED 403 AM CDT MON JUN 18 2007/ DISCUSSION... A VERY SIGNIFICANT FLASH FLOOD SITUATION CONTINUES TO UNFOLD ACROSS NORTHERN CWA THIS MORNING FROM DFW METROPLEX NORTH THROUGH DENTON...COOKE... AND GRAYSON COUNTIES. WE WILL EXTEND THE FLASH FLOOD WATCH THROUGH NOON FOR DENTON-COOKE COUNTIES EAST FOR CURRENT ROUND OF THUNDERSTORMS. CONSIDERED EXTENDING WATCH FURTHER SOUTH GIVEN A FEW CELLS ON RADAR WEST OF PALESTINE...BUT BELIEVE THESE SHOULD REMAIN SCATTERED. HIGHEST POPS TODAY NORTHCENTRAL/NORTHEAST WHERE UPPER TROUGH WILL PROVIDE ADDITIONAL LIFT...HOWEVER WILL KEEP AT LEAST 20 POPS EVERYWHERE TODAY AS DIURNAL HEATING OF A WEAKLY CAPPED ATMOSPHERE SHOULD RESULT IN SCATTERED AFTERNOON THUNDERSTORMS...WITH ISOLATED SEVERE POTENTIAL. THUNDERSTORM CHANCES AFTER TODAY WILL BE MAINLY ACROSS NORTH AND EAST DUE TO DEVELOPMENT ALONG WEAK SURFACE BOUNDARY TO OUR NORTH...WITH STORMS MOVING SOUTH OF RED RIVER DURING AFTERNOON/NIGHT TIME HOURS. BOUNDARY FORECAST TO DROP INTO NORTH TEXAS BY MID WEEK...AND GIVEN MODEL AGREEMENT...HAVE REFLECTED THIS IN GRIDDED/TEXT FORECASTS. GIVEN ONGOING FLOOD/SEVERE EVENT...HAVE NOT MADE MAJOR CHANGES TO FORECASTS LATER THIS WEEK. MAV GUIDANCE TEMPS WERE GENERALLY FOLLOWED CLOSELY. 07/BB && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 90 74 92 75 89 / 40 20 20 20 10 WACO, TX 90 74 92 74 89 / 30 10 20 10 20 PARIS, TX 85 71 91 73 89 / 50 30 30 20 20 DENTON, TX 90 73 92 72 90 / 40 20 20 20 10 MCKINNEY, TX 89 73 92 71 90 / 50 20 20 20 10 DALLAS, TX 90 76 93 76 90 / 40 20 20 20 10 TERRELL, TX 89 74 93 73 90 / 50 20 20 20 20 CORSICANA, TX 89 75 91 74 89 / 40 20 30 20 30 TEMPLE, TX 89 74 91 74 89 / 20 10 20 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES: TXZ092>095-103>107. && 13/07
Hazardous weather outlook, Jun 18, 3:53 AM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 353 AM CDT MON JUN 18 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 353 AM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON FOR AREAS NORTHEAST OF A LINE FROM GAINESVILLE...TO FLOWER MOUND...TO SULPHUR SPRINGS. ADDITIONAL RAINFALL AMOUNTS OF UP TO FOUR INCHES ARE POSSIBLE FROM INTENSE SHOWERS AND THUNDERSTORMS. ANY ADDITIONAL RAINFALL OVER SATURATED SOILS MAY CAUSE FLASH FLOODING. THIS MAGNITUDE OF FLASH FLOODING OVER URBAN AREAS CAN QUICKLY CAUSE LIFE THREATENING SITUATIONS. ADDITIONALLY...A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE MAINLY ACROSS EASTERN PORTIONS OF NORTH TEXAS THROUGH THURSDAY...AND ACROSS ALL OF NORTH TEXAS ON FRIDAY AS A WEAK COLD FRONT MOVES THROUGH THE AREA. ON SATURDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE EASTERN COUNTIES DURING THE AFTERNOON HOURS. THE MAIN THREAT WITH THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND TONIGHT...MAINLY FOR THE POSSIBILITY OF FLASH FLOODING. 13
In the hours before
Local storm report, Jun 18, 8:47 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM FLASH FLOOD GAINESVILLE 33.64N 97.15W
06/18/2007 COOKE TX EMERGENCY MNGR
NUMEROUS HIGH WATER RESCUES...MOBILE HOMES DAMAGED BY
FLOODWATERS...PEOPLE ON ROOFSLocal storm report, Jun 18, 8:48 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM FLASH FLOOD SHERMAN 33.62N 96.61W
06/18/2007 GRAYSON TX EMERGENCY MNGR
NUMEROUS ROADS CLOSED...HIGH WATER RESCUES REPORTED
ACROSS COUNTYLocal storm report, Jun 18, 9:49 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD GAINESVILLE 33.64N 97.15W
06/18/2007 COOKE TX EMERGENCY MNGR
WATER UP TO 4 FEET DEEP IN MUCH OF GAINESVILLE. HIGHWAY
82 REMAINS CLOSED.Local storm report, Jun 18, 9:51 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 9 W SHERMAN 33.62N 96.77W
06/18/2007 GRAYSON TX EMERGENCY MNGR
HIGHWAYS 377 AND 75...AND NUMEROUS OTHER ROADS REMAIN
UNDER WATER AND CLOSED.Local storm report, Jun 18, 10:10 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD MELISSA 33.28N 96.58W
06/18/2007 COLLIN TX PUBLIC
2 FEET OF WATER IN FRONT YARDSLocal storm report, Jun 18, 11:07 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 AM CDT MON JUN 18 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FLASH FLOOD GREENVILLE 33.12N 96.10W
06/18/2007 HUNT TX AMATEUR RADIO
WATER GETTING INTO CARS AT MAJORS FIELDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:06 PM CDT | Special Weather Statement | FWD | Comanche | 39 min |
| Jun 17, 7:13 PM CDT | Special Weather Statement | FWD | Lampasas | 32 min |
| Jun 17, 11:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Jun 17, 11:44 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 18, 12:02 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 43 min |
| Jun 18, 12:15 AM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Jun 18, 1:28 AM CDT | Tornado Warning | FWD | Denton | 47 min |
| Jun 18, 1:35 AM CDT | Special Weather Statement | FWD | Tarrant | 25 min |
| Jun 18, 1:41 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 21 min |
| Jun 18, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 65 min |
| Jun 18, 2:14 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 18, 2:34 AM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 18, 2:36 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 18, 2:44 AM CDT | Special Weather Statement | FWD | Grayson | 61 min |
| Jun 18, 3:05 AM CDT | Flash Flood Warning | FWD | Denton | 4 hr |
| Jun 18, 3:10 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 80 min |
| Jun 18, 3:56 AM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Jun 18, 4:01 AM CDT | Tornado Warning | FWD | Cooke | 44 min |
| Jun 18, 4:40 AM CDT | Tornado Warning | FWD | Denton | 50 min |
| Jun 18, 4:53 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 67 min |
| Jun 18, 5:20 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 4 hr |
| Jun 18, 6:18 AM CDT | Special Weather Statement | FWD | Cooke | 27 min |
| Jun 18, 6:23 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 67 min |
| Jun 18, 7:00 AM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Jun 18, 7:24 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 66 min |
| Jun 18, 7:41 AM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 18, 7:52 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 18, 7:57 AM CDT | Special Weather Statement | FWD | Fannin | 33 min |
| Jun 18, 8:34 AM CDT | Special Weather Statement | FWD | Fannin | 26 min |
| Jun 18, 9:00 AM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Jun 18, 9:24 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Jun 18, 11:56 AM CDT | Flood Watch | FWD | Collin, Cooke, Delta, Denton, Fannin, Grayson and 3 more | 4 hr |
| Jun 18, 1:43 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jun 18, 2:02 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.